# SDR FDEA200902190581

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6041
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD ELEVATOR FOUND 150 LOOSE FASTENERS ON LWR SKIN T/E.  REPAIRED T/E SECTION AND SKIN IAW DWG ALC7345 & SRM 55-10-00 FIG 8 VOL I.
